IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 496 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2946    
    Printed74    
    Emailed1    
    PDF Downloaded151    
    Comments [Add]    
    Cited by others 1    

Recommend this journal

 

 DRUG WATCH
Year : 2014  |  Volume : 46  |  Issue : 4  |  Page : 450-452

Olanzapine-induced restless leg syndrome: A case report and review of literature


Department of Psychiatry, Pandit Bhagwat Dayal Sharma Post Graduate Institute of Medical Sciences, Rohtak, Haryana, India

Correspondence Address:
Aniruddha Basu
Department of Psychiatry, Pandit Bhagwat Dayal Sharma Post Graduate Institute of Medical Sciences, Rohtak, Haryana
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.135965

Rights and Permissions

Restless leg syndrome (RLS) is a common disorder causing sleep impairment. Antipsychotics particularly belonging to the first generation are a common cause of RLS. Whereas, RLS induced by olanzapine is rare, there are only a few cases reported earlier. We report a 38-year-old lady suffering from persistent delusional disorder who was prescribed olanzapine. She developed RLS after initiation of olanzapine which improved when switched over to risperidone. This report will caution clinicians about this side effect of a very commonly prescribed antipsychotic drug.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow